MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. 3.5MM FLEXTEND NEO STRAIGHT TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. 3.5MM FLEXTEND NEO STRAIGHT TRACH TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60NFPS35
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - patient identifier, a2 - age at time of event, a2 - age units (patient), a2 - dob null, a3a - sex, a4 - weight, a4 - weight units (patient), a5 - ethnicity, and a6 - race: correction.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was stated that the parent was using the device and noticed that the flange was starting to split.There was no reported patient involvement.
 
Additional Manufacturer Narrative
D4 - lot #, expiration date, primary udi number: updated.D9 - date returned to mfg: 12/19/2025.H3 and h6 codes - updated.One used device was returned for investigation.The device was visually inspected and found a piece of one of the eyelets was observed to be missing.The deformation of the area showed a smooth clean half and a rough, uneven half.The complaint of flange starting to split cannot be confirmed.However, during investigation, a chunk of eyelet was observed to be missing.The probable cause is unknown.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
3.5MM FLEXTEND NEO STRAIGHT TRACH TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23758350
Report Number3012307300-2025-13320
Device Sequence Number10105261
Product Code JOH
UDI-Device Identifier15021312516692
UDI-Public(01)15021312516692(17)291031(10)6063302
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60NFPS35
Device Lot Number6063302
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/30/2026
02/23/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/11/2026
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age12 MO
Patient SexFemale
Patient Weight9 KG
Patient EthnicityNon Hispanic
Patient RaceWhite